# SDR SWAA2021062884570

- Difficulty date: June 16, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 53,092 hours, 31,519 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLE OF LOWER INBOARD CORNER INSPAR RIB 120.30 FRONT SPAR RT HORIZONTAL STABILIZER ; 2021-252720 / [01] TOOL USED CALIPER PN: 700-113-10 S/N: 0019289; [02] TOOL USED CALIPER PN: 700-113-10 S/N: 0019289; [03] TOOL USED: P/N: NORTEC 600D; S/N: 210138003; DUE DATE: 05-MAR-22.; [04] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 22-JAN-22. TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 22-JAN-22.; [05] PERFORMED PERMANENT REPAIR ON LOWER INBOARD CORNER INSPAR RIB 120.30 FRONT SPAR RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIG. 205 DETAIL B.USED MATERIAL: 7075T6 0.063 INCHES PO: 2021 129486; 7075 T6 0.050 INCHES PO: 2020 205758.; [06] PERFORMED PERMANENT REPAIR ON LOWER INBOARD CORNER INSPAR RIB 120.30 FRONT SPAR RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 FIG. 205 DETAIL B.USED MATERIAL: 7075T6 0.063 INCHES PO: 2021 129486; 7075 T6 0.050 INCHES PO: 2020 205758. RII ITEM
